# SDR CHQA200700074

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Aircraft time: 21,154 hours, 16,448 cycles
- Engine: Allsn AE3007A
- Engine time: 11,057 hours, 9,709 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3633001019
- Part serial: 00557
- Condition: Contaminated
- Location: Te Flaps
- Part time: 21,154 hours, 16,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CLE TO BDL.- ON DESCENT, FLAPS WERE SELECTED FROM 0 TO 9 AND A FLAP FAIL MESSAGE APPEARED ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND FOUND CODES FOR FLAP JAMMING.  THE FLAP SYSTEM WAS RESET AND WAS WORKING NORMALLY ON THE GROUND.  THE AIRCRAFT WAS FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  ONCE IN CMH MAINTENANCE INSPECTED THE FLAP ACTUATORS FOR FAULTS AND DISCOVERED THE OUTBOARD ACTUATOR FOR THE RIGHT INBOARD FLAP HAD WATER CONTAMINATION INSIDE.  THE ACTUATOR WAS REPLACED ALONG WITH THREE OTHERS AS A PRECAUTION.  AFTER THE ACTUATOR WAS REPLACED, THE AIRCRAFT WAS TEST FLOWN AT ALTITUDE AND NO FATHER DEFECTS WERE NOTED.
